# SDR HEEA064464

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Engine
- Part time: 667 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO NR 1 BEARING OIL LEAK.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  GROOVED SLOTS AND TANGS BEYOND SERVICEABLE LIMITS ON CARBON SEAL ASSY.  NEW PART INSTALLED.
